Hail, Randolph
- When
- April 25, 4:30 PM CST to 4:40 PM CST
- Where
- Randolph County, 5 mi E of Maynard
- Measured
- 1.75 in hail
- Property damage
- $15,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.417, -90.817
12 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Apr 25, 1:53 PM CST, 2 hours 37 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 253 PM CDT TUE APR 25 2006 .DISCUSSION... SKIES HAVE CLEARED ACROSS NORTHEAST ARKANSAS AND MOST OF WEST TENNESSEE WHILE THINNING CIRRUS WAS OCCURRING OVER NORTH MISSISSIPPI. A COLD FRONT WAS LOCATED ACROSS SOUTHERN MISSOURI AND STRETCHED ACROSS WESTERN ARKANSAS. SHOWERS AND THUNDERSTORMS WERE DEVELOPING OVER SOUTHWEST MISSOURI AND SOUTHERN ILLINOIS. THE STORMS OVER SOUTHWEST MISSOURI FORMED IN RESPONSE TO A SHORTWAVE TRANSLATING ACROSS OKLAHOMA. THE FRONT WILL CONTINUE ITS SOUTHWARD PROGRESSION THROUGH THE NIGHT. AS IT MOVES SOUTH...THE UPPER SHORTWAVE WILL TRANSLATE ACROSS SOUTHERN MISSOURI. THE COMBINATION OF THE FRONT AND THE SHORTWAVE WILL INTERACT WITH LOW LEVEL MOISTURE AND PRODUCE HIGH CHANCES OF RAIN ACROSS THE MIDSOUTH. THE SHORTWAVE TROUGH WILL SWING ACROSS THE UPPER MS VALLEY BY MID-DAY WEDNESDAY. SOME LINGERING SHOWERS WILL OCCUR OVER NORTHEAST MS THROUGH THE FIRST HALF OF THE DAY...BEFORE THE FRONT SAGS FARTHER SOUTH. RAINY AND CLOUDY WEATHER WILL BE REPLACED WITH DRIER AIR BY WEDNESDAY EVENING. MAX TEMPERATURES ON WEDNESDAY WILL BE IN THE LOWER TO MID 60S FOR MANY AREAS. EXPECTING CLEARING SKIES BY OVERNIGHT WEDNESDAY...SO MIN TEMPERATURES WILL BE IN THE 40S. THURSDAY WILL BE MOSTLY SUNNY AS SURFACE HIGH PRESSURE BUILDS INTO THE REGION. INCREASING MOISTURE WILL RETURN TO THE MIDSOUTH THROUGH THE DAY FRIDAY. RAIN CHANCES WILL ENTER THE AREA FRIDAY NIGHT. CURRENT MODELS SUPPORT PREVIOUS RUNS OF A WET WEEKEND. THANKS BNA FOR COORDINATION. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && AC
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 334 PM CDT TUE APR 25 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-262245- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 334 PM CDT TUE APR 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE MIDSOUTH. THE SLIGHT RISK AREA IS GENERALLY ALONG AND NORTH OF A LEXINGTON TO HOLLY SPRINGS TO CLARKSDALE LINE. AN UPPER LEVEL DISTURBANCE MOVING ACROSS SOUTHERN MISSOURI AND A COLD FRONT APPROACHING THE MIDSOUTH WILL CAUSE SOME THUNDERSTORMS TO BECOME SEVERE THIS AFTERNOON AND EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON OR TONIGHT.
The Memphis radar (KNQA), 146 km away, was scanning. The volume nearest the first event began at 22:29 UTC.
12 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2006Every state in 2006This day in weather historyWarnings in Arkansas, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5506956, 5506957, 5506958, 5506959, 5506960, 5506961, 5506963, 5506962, 5506964, 5506965, 5506966, 5506967.